Vol 27 No 2 (2022)

Published: 2022-04-27

Articles

Page 199–214

Page 215–231

Existence results for fractional p-Laplacian systems via young measures

Farah Balaadich, Elhoussine Azroul
Abstract 108 | PDF Downloads 181 | DOI https://doi.org/10.3846/mma.2022.14452

Page 232–241

Page 242–262

On a safety set for an epidemic model with a bounded population

Carmen Coll, Sergio Romero-Vivó, Elena Sánchez
Abstract 68 | PDF Downloads 127 | DOI https://doi.org/10.3846/mma.2022.14586

Page 263–281

Page 282–302

Function-on-function linear quantile regression

Ufuk Beyaztas, Han Lin Shang
Abstract 64 | PDF Downloads 106 | DOI https://doi.org/10.3846/mma.2022.14664

Page 322–341